|antibiotic = thrush?? - KH
Feb 6, 2001
Hello Dr. KH, (1) Do taking 3 pcs. of 250mg antibiotic (amoxyllin) in 2 days can cause thrush the following day or after(after 2 days)??? Hope you'll post it here in the site. I really need your comment or opinion. PLEASE. thank you. john.
| Response from Dr. Henry
For some people short course of antibiotics can impact their mucosal health. Please discuss with the doc who wrote the presciption. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Ear Infection A Symptom Of Ars?
- Is Hair Loss An Early Sign Of HIV?
- Coated Tongue After Licking Vagina Worried I Have HIV
- Itchy Red Spots After Nipple Biting Sign Of HIV AIDS
- Pain In Penis After Topping With Condom Does It Mean I Have HIV
- Purple Spots After Drinking After Someone Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.